# SDR CA190605006

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3160 · Central Display
- Part: Detector
- Part number: 951908
- Condition: Faulty
- Location: Low Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DISPLAY COOL CAUTION 10 MIN AFTER TAKE OFF. RETURNED TO FIELD.  CORRECTIVE ACTION: REMOVED AND REPLACED DISPLAY COOLING FLOW SENSOR (TC# 20190605006)
